Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal SJS rash - READ THIS!!!!!!

Posted by rskontos on August 23, 2007, at 14:51:33

In reply to Re: Lamictal SJS rash - READ THIS!!!!!! Kirsty Douglas, posted by barbaracat on August 21, 2007, at 0:20:17

My daughter took lamictal many years ago but was prescribed it by a neurologist and the FIRST thing she told us was to WATCH for a rash as a warning that her body was not handling the drug. It is scary to me that doctors that don't seem to know this is prescribing a drug they have no business prescribing!!!!!! I am glad you stopped. Just the other month when I went to my nuerologist for my cymbalta issues she stressed how rashes for her are a WARNING sign that the liver isn't happy with the drug and to stop taking it. She said a neurologist sometimes that is the only sign you get.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rskontos thread:343909
URL: http://www.dr-bob.org/babble/20070815/msgs/778113.html